Wednesday, May 13, 2009

Some level of Hell

It's been a mere five or six weeks since the doctor bumped B's meds up and she was doing great, awesome and wonderful.

And now the "new" has worn off of this dose, and she's back to miserable, unfocused, scared and schizzy with strange thoughts and an inability to cope or do math.

This has happened every. single. time.

Makes me want to weep.

Hope, and then dashed hope. Prayers for stability and the right dose for longer than a month seem to go unanswered so far.

God's will be done. This is hard.

And according to an article on adrenal fatigue that seems to have been written all about me, I'm supposed to cut down on the stress in my life???????

6 comments:

Pres. Kathy said...

You are in our prayers!

cobweb said...

I'll be praying for you.
I know how rough finding the right meds can be. When my oldest was first medicated he was on anti-psychotics for about 6 weeks and it was awful. "Hell" is a good way to describe it. Quite honestly, I don't think people can truely understand what it is like unless they have been there.

If it makes you feel any better, I was a stressed out mess too (still am, but it is better). I gained 100 lbs in the first year of his diagnosis.
I don't know you, but if you ever need to vent, send me a message.

Alana said...

Anti psychotics are our good friends. It's when they aren't working right that things are bad. Par for the course with schizophrenia, though.

Veiled Glory said...

Hugs for you, dear one.

Anonymous said...

It will take six months or more for her to acclimate to the new dose, and even then there will be ups and downs. I am so sorry you have to deal with this. My mother has been schizophrenic since I was three. I truly understand your pain. I know it's hard, but give the meds some more time, and keep working with the psychiatrist. I have seen this disease running its course for more than thirty years--it is not something that is going to be stabilized with a new medication in a month or two, but with God's grace she can be much better than she is now.

elizabeth said...

prayers